Liver changes, following diethylcarbamazine administration, in microfilaremic dogs infected with Dirofilaria immitis.

@article{Sutton1985LiverCF,
  title={Liver changes, following diethylcarbamazine administration, in microfilaremic dogs infected with Dirofilaria immitis.},
  author={Robert H. Sutton and Richard B Atwell and P. F. Boreham},
  journal={Veterinary pathology},
  year={1985},
  volume={22 2},
  pages={177-83}
}
Livers of dogs which were microfilaremic due to infection with Dirofilaria immitis were studied after the administration of diethylcarbamazine. Most dogs had a severe shock-like clinical reaction. The main hepatic features were congestion and hemorrhage around the central vein and irregularly scattered foci of inflammation. The severity of the vascular reaction was associated with the number of microfilariae in the livers. Mast cells associated with the vascular reaction were not degranulated… CONTINUE READING

Similar Papers

Loading similar papers…